Skip to main content

Homogeneity Pursuit

Author(s): Ke, Zheng Tracy; Fan, Jianqing; Wu, Yichao

To refer to this page use:
Publication Date: 2-Jan-2015
Electronic Publication Date: 22-Apr-2015
Citation: Ke, Zheng Tracy, Fan, Jianqing, Wu, Yichao. (2015). Homogeneity Pursuit. Journal of the American Statistical Association, 110 (509), 175 - 194. doi:10.1080/01621459.2014.892882
DOI: doi:10.1080/01621459.2014.892882
ISSN: 0162-1459
EISSN: 1537-274X
Pages: 175 - 194
Type of Material: Journal Article
Journal/Proceeding Title: Journal of the American Statistical Association

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.